MathSciNet Relay Station
MathSciNet bibliographic data
MR2421575 (2009k:42062) 42C15 (42C40)
Czaja, Wojciech; Kutyniok, Gitta; Speegle, Darrin Beurling dimension of Gabor pseudoframes for affine subspaces. J. Fourier Anal. Appl. 14 (2008), no. 4, 514–537.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement